Series solution of flow over nonlinearly stretching sheet with chemical reaction and magnetic field

S. Awang Kechil, Ishak Hashim

Research output: Contribution to journalArticle

43 Citations (Scopus)

Abstract

In this Letter, the boundary-layer equation of flow over a nonlinearly stretching sheet in the presence of a chemical reaction and a magnetic field is investigated by employing the Adomian decomposition method (ADM). The series solution of the governing nonlinear problem is developed. The present solution is shown to agree very well with the existing solution.

Original languageEnglish
Pages (from-to)2258-2263
Number of pages6
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume372
Issue number13
DOIs
Publication statusPublished - 24 Mar 2008

Fingerprint

chemical reactions
boundary layer equations
magnetic fields
decomposition

Keywords

  • Adomian decomposition method
  • Boundary layer
  • Heat and mass transfer

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Series solution of flow over nonlinearly stretching sheet with chemical reaction and magnetic field. / Awang Kechil, S.; Hashim, Ishak.

In: Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 372, No. 13, 24.03.2008, p. 2258-2263.

Research output: Contribution to journalArticle

@article{9ffff30203a24b2bad64a192d3a6148f,
title = "Series solution of flow over nonlinearly stretching sheet with chemical reaction and magnetic field",
abstract = "In this Letter, the boundary-layer equation of flow over a nonlinearly stretching sheet in the presence of a chemical reaction and a magnetic field is investigated by employing the Adomian decomposition method (ADM). The series solution of the governing nonlinear problem is developed. The present solution is shown to agree very well with the existing solution.",
keywords = "Adomian decomposition method, Boundary layer, Heat and mass transfer",
author = "{Awang Kechil}, S. and Ishak Hashim",
year = "2008",
month = "3",
day = "24",
doi = "10.1016/j.physleta.2007.11.027",
language = "English",
volume = "372",
pages = "2258--2263",
journal = "Physics Letters, Section A: General, Atomic and Solid State Physics",
issn = "0375-9601",
publisher = "Elsevier",
number = "13",

}

TY - JOUR

T1 - Series solution of flow over nonlinearly stretching sheet with chemical reaction and magnetic field

AU - Awang Kechil, S.

AU - Hashim, Ishak

PY - 2008/3/24

Y1 - 2008/3/24

N2 - In this Letter, the boundary-layer equation of flow over a nonlinearly stretching sheet in the presence of a chemical reaction and a magnetic field is investigated by employing the Adomian decomposition method (ADM). The series solution of the governing nonlinear problem is developed. The present solution is shown to agree very well with the existing solution.

AB - In this Letter, the boundary-layer equation of flow over a nonlinearly stretching sheet in the presence of a chemical reaction and a magnetic field is investigated by employing the Adomian decomposition method (ADM). The series solution of the governing nonlinear problem is developed. The present solution is shown to agree very well with the existing solution.

KW - Adomian decomposition method

KW - Boundary layer

KW - Heat and mass transfer

UR - http://www.scopus.com/inward/record.url?scp=39849091383&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=39849091383&partnerID=8YFLogxK

U2 - 10.1016/j.physleta.2007.11.027

DO - 10.1016/j.physleta.2007.11.027

M3 - Article

VL - 372

SP - 2258

EP - 2263

JO - Physics Letters, Section A: General, Atomic and Solid State Physics

JF - Physics Letters, Section A: General, Atomic and Solid State Physics

SN - 0375-9601

IS - 13

ER -